# SDR REXA97221

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 3442 · Weather Radar System
- Part: Radar Panel
- Part number: 6226093012
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE.  REMOVED AND REPLACED WEATHER RADAR PANEL.  (X)
